Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 34, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Aug 23, 2008, 4:56 PM EDT for Berrien County, Cook County, Tift County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2008, 4:56 PM EDT (20:56 UTC)
- Expired
- Aug 23, 2008, 5:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Berrien County, GA, Cook County, GA, Tift County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 232056
TORTAE
GAC019-075-277-232130-
/O.NEW.KTAE.TO.W.0034.080823T2056Z-080823T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 PM EDT SAT AUG 23 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME WEST CENTRAL BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
EXTREME NORTH CENTRAL COOK COUNTY IN SOUTH CENTRAL GEORGIA...
TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF TIFTON...
* UNTIL 530 PM EDT
* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 11 MILES SOUTHEAST OF UNIONVILLE...OR 11 MILES
NORTH OF ADEL...MOVING NORTHWEST AT 37 MPH.
* THE TORNADO WILL BE NEAR...
TIFTON...UNIONVILLE AND PHILLIPSBURG BY 510 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3156 8347 3156 8342 3153 8340 3136 8337
3130 8351 3131 8352 3132 8352 3154 8365
3158 8347 3157 8347
TIME...MOT...LOC 2053Z 155DEG 32KT 3131 8343
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Aug 23, 3:22 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 23, 3:22 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT SAT AUG 23 2008
...TROPICAL STORM FAY POUNDING BIG BEND WITH HEAVY RAINFALL...
.SHORT TERM...DISCUSSION WILL BE BRIEF. BAND OF VERY HEAVY
RAINFALL CONTINUES OVER THE FLORIDA BIG BEND THIS AFTERNOON. VERY
LITTLE OVERALL MOVEMENT TO THE BAND EVEN AS THE CENTER OF FAY
MEANDERS SLOWLY WEST OVER THE PANHANDLE...CURRENTLY SOMEWHERE IN
CENTRAL WALTON COUNTY. STORM TOTAL RAINFALL ACCUMULATIONS HAVE
EXCEEDED 20 INCHES OVER PORTIONS OF JEFFERSON...MADISON...AND
TAYLOR COUNTIES. GROUND TRUTH REPORTS INDICATE THAT THE RADAR
ESTIMATES ARE PRETTY CLOSE TO REALITY. EXPECT HEAVY RAINFALL TO
CONTINUE OVER THE BIG BEND BEFORE HOPEFULLY BEGINNING TO SHIFT TO
THE WEST OVERNIGHT.
WILL EXTEND FLOOD WATCH THROUGH SUNDAY EVENING AND TROPICAL STORM
WIND WARNINGS THROUGH 12Z SUNDAY.
UNFORTUNATELY THE SLOW MOVEMENT OF FAY WILL CONTINUE TO GENERATE
DEEP MOIST SOUTHERLY FLOW ACROSS THE AREA THROUGH SUNDAY AND INTO
MONDAY. THIS WILL KEEP RAIN CHANCES WELL ABOVE NORMAL AND
TEMPERATURES BELOW NORMAL.
.LONG TERM...THE EXTENDED PERIOD STILL REMAINS UNCERTAIN AND WILL ULTIMATELY
DEPEND ON THE FINAL TRACK OF TROPICAL STORM FAY. THE LATEST OFFICIAL
NHC FORECAST AND THE MODELS INDICATE FAY WILL MOVE TO A POSITION
WEST OF OUR AREA THROUGH THE FIRST HALF OF THE EXTENDED PERIOD AND
MAY STALL AS THE STEERING ENVIRONMENT IS EXPECTED TO BECOME VERY
WEAK.
CURRENTLY...THE MODELS INDICATE PLENTY OF DEEP LAYER MOISTURE ACROSS
MUCH OF THE CWA WITH SOUTHERLY FLOW STREAMING ACROSS THE AREA
WRAPPING INTO FAY FROM THE GULF. THIS WILL KEEP THE RAIN CHANCES UP
THROUGH THE MID WEEK PERIOD...ESPECIALLY ACROSS THE WESTERN HALF
OF THE CWA. WEDNESDAY THROUGH SATURDAY...THE MODELS SHOW REMNANTS OF
FAY LIFTING OUT TOWARD THE NORTHEAST AS THE SUBTROPICAL RIDGE AND
A DRIER AIRMASS BUILDS BACK ACROSS THE AREA.
&&
.AVIATION...TROPICAL STORM FAY CONTINUES TO VERY SLOWLY MOVE WEST
ACROSS THE EASTERN FLORIDA PANHANDLE. RAINBANDS WRAPPING AROUND THIS
SYSTEM WILL EFFECT ALL TERMINALS INTO TONIGHT. THE HEAVIEST RAINFALL
WILL CONTINUE TO OCCUR IN A BAND EFFECTING KABY...KTLH...AND KDHN
AND AT TIME KVLD. PREVAILING MVFR WITH TEMPO IFR CONDITIONS IN HEAVY
RAIN CAN BE EXPECTED AT THESE TERMINALS INTO THE EVENING HOURS WITH
GUSTY WINDS OF 30 TO 40 KNOTS POSSIBLE. LIGHTER RAINS FOR KPFN ARE
EXPECTED TO CONTINUE CLOSER TO THE CENTER OF FAY. EVEN WITH THE
LIGHTER RAINS...CIGS ARE QUITE LOW WITH PREVAILING LOW MVFR AND
TEMPO IFR CONTINUING. THE HEAVIEST RAINFALL AND LOWEST CIGS/VIS
STILL EXPECTED TO SLOW END AROUND KVLD DURING THE EVENING HOURS.
FURTHER WEST THE FORECAST IS LOWER CONFIDENCE INTO TONIGHT. HEAVIEST
BAND OF RAIN SHOULD START TO SHIFT WESTWARD AND WILL TREND THE
HEAVIER RAIN DOWN FROM EAST TO WEST THROUGH THE NIGHT. EVEN STILL
EXPECT SCT SHOWERS/STORMS TO CONTINUE TO EFFECT THE TERMINALS INTO
SUNDAY.
&&
.MARINE...TROPICAL STORM WARNINGS CONTINUE FOR THE COASTAL WATERS
WITH FREQUENT GUSTS TO 35 KNOTS. NO REAL CHANGES TO PREVIOUS
FORECAST FOR THE COASTAL WATERS.
&&
.FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 77 75 85 75 87 / 100 100 80 60 60
PANAMA CITY 76 76 83 78 83 / 100 100 90 70 70
DOTHAN 75 74 82 73 84 / 100 100 80 70 70
ALBANY 78 74 85 73 87 / 100 90 80 60 60
VALDOSTA 77 74 86 74 88 / 100 80 80 60 60
CROSS CITY 78 76 86 77 88 / 100 80 70 60 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT /7 AM CDT/ SUNDAY FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAY...COASTAL
WALTON...DIXIE...FRANKLIN...GULF...JEFFERSON...TAYLOR...
WAKULLA.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: APALACHEE BAY OR
COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL
OUT TO 20 NM...COASTAL WATERS FROM OCHLOCKONEE RIVER TO
APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE
RIVER TO KEATON BEACH OUT 20 NM...COASTAL WATERS FROM
APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
CAMP/MROCZKA/GODSEYHazardous weather outlook, Aug 23, 5:49 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EDT SAT AUG 23 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 549 AM EDT SAT AUG 23 2008 /449 AM CDT SAT AUG 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AT 4 AM EDT...TROPICAL STORM FAY WAS LOCATED NORTH OF APALACHICOLA AND WAS MOVING WEST AROUND 7 MPH. IT IS EXPECTED TO TRACK ALONG OR NEAR THE FLORIDA PANHANDLE THROUGH TONIGHT. ASSOCIATED RAINBANDS WILL ROTATE EAST TO WEST AND SPREAD ACROSS THE FORECAST AREA. PROLONGED HEAVY RAIN AND STRONG AND GUSTY WINDS ARE EXPECTED WITH RAINFALL TOTALS AMOUNTS RANGING FROM 2 TO 3 INCHES ACROSS NORTHERN ALABAMA AND GEORGIA COUNTIES TO 6 TO 8 INCHES ALONG THE FLORIDA COAST WHICH WILL GENERATE FLOODING. THERE IS ALSO A THREAT OF SEVERE STORMS INCLUDING TORNADOES. SEE THE HURRICANE LOCAL STATEMENTS ISSUED BY THIS OFFICE FOR MORE DETAILS AND A LIST OF NON-ROUTINE PRODUCTS IN EFFECT. MARINERS SHOULD REMAIN IN PORT. DANGEROUS RIP CURRENTS REMAINS ACROSS LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TROPICAL STORM FAY WILL TRAVERSE EXIT THE FORECAST AREA ON SUNDAY BUT FEEDER BANDS BEHIND THE CENTER WILL CONTINUE TO IMPACT THE TRI-STATE AREA WITH FLOODING AND STRONG TO ISOLATED SEVERE STORMS...ESPECIALLY WEST OF THE APALACHICOLA RIVER. BY MIDWEEK...RAINFALL PATTERNS WILL RETURN TO A MORE NORMAL SEABREEZE DRIVEN TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE WEATHER AND REPORT ANY FLOODING AND/OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Aug 23, 1:30 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN PERRY 30.11N 83.58W
08/23/2008 M18.00 INCH TAYLOR FL EMERGENCY MNGR
MEASURED AT THE PERRY/FOLEY TAYLOR COUNTY AIRPORT.
&&
MROCZKALocal storm report, Aug 23, 1:45 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN THOMASVILLE 30.84N 83.98W
08/23/2008 E11.50 INCH THOMAS GA EMERGENCY MNGR
ESTIMATED RAINFALL SO FAR TODAY 10-11.5 INCHES AROUND
THOMAS COUNTY.
&&
GOREELocal storm report, Aug 23, 2:37 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN TALLAHASSEE 30.44N 84.28W
08/23/2008 M10.50 INCH LEON FL OFFICIAL NWS OBS
MEASURED ON THE CAMPUS OF FLORIDA STATE UNIVERSITY.
&&
MROCZKALocal storm report, Aug 23, 2:40 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD TALLAHASSEE 30.44N 84.28W
08/23/2008 LEON FL PUBLIC
SAN LUIS PARK POND OVERFLOWING IT BANKS INTO APARTMENT
COMPLEX ON RUMBA LANE.
&&
MROCZKALocal storm report, Aug 23, 2:44 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM FLASH FLOOD 2 E TALLAHASSEE 30.44N 84.25W
08/23/2008 LEON FL PUBLIC
FLOODING ON PAR LANE NEAR HILAMAN GOLF COURSE. WATER
APPROACHING FOUNDATIONS OF HOMES.
&&
CAMPLocal storm report, Aug 23, 4:08 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 3 N TALLAHASSEE 30.48N 84.28W
08/23/2008 LEON FL PUBLIC
2 TO 3 FEET DEEP OF WATER AT THE ARBOR HILL APARTMENT
COMPLEX NEAR RAYMOND DIEHL AND OLSON ROADS. REPORTS OF
STALLED CARS IN THIS AREA.
0335 PM FLASH FLOOD 3 E TALLAHASSEE 30.44N 84.23W
08/23/2008 LEON FL PUBLIC
WEEMS ROAD NEAR TOM BROWN PARK HAS BEEN CLOSED DUE TO A
POND OVERFLOWING AND FLOODING THE ROAD.
0340 PM FLASH FLOOD 2 N TALLAHASSEE 30.47N 84.28W
08/23/2008 LEON FL PUBLIC
WAVERLY POND OVERFLOWING ACROSS LASSWADE DRIVE.
0350 PM TROPICAL STORM COLQUITT 31.17N 84.73W
08/23/2008 MILLER GA EMERGENCY MNGR
APPROXIMATELY 50 REPORTS OF TREES DOWN ACROSS THE CITY OF
COLQUITT AND THE COUNTY.
0350 PM FLASH FLOOD COLQUITT 31.17N 84.73W
08/23/2008 MILLER GA EMERGENCY MNGR
WATER OVER SEVERAL ROADS AND STREETS IN THE CITY OF
COLQUITT AND COUNTYWIDE.
0400 PM FLASH FLOOD 2 E TALLAHASSEE 30.44N 84.25W
08/23/2008 LEON FL PUBLIC
TIMBERLAKE SUBDIVISION OFF OF APPALAACHEE PARKWAY HAS 3
TO 4 FEET DEEP OF WATER SURROUNDING THE COMPLEX.
&&
GOREEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:05 AM EDT | Areal Flood Warning | TAE | Baker, Berrien, Brooks, Colquitt, Cook, Decatur and 8 more | 3 hr |
| Aug 23, 10:01 AM EDT | Areal Flood Warning | TAE | Baker, Berrien, Brooks, Colquitt, Cook, Decatur and 10 more | 6 hr |
| Aug 23, 10:54 AM EDT | River Flood Warning | TAE | Grady, Thomas | 4 days |
| Aug 23, 11:13 AM EDT | Flash Flood Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Thomas | 2 hr |
| Aug 23, 1:13 PM EDT | Flash Flood Warning | TAE | Baker, Brooks, Colquitt, Decatur, Grady, Miller and 2 more | 3 hr |
| Aug 23, 4:18 PM EDT | Flash Flood Warning | TAE | Decatur, Grady, Thomas | 117 min |
| Aug 23, 4:35 PM EDT | Tornado Warning | TAE | Berrien, Cook | 25 min |
| Aug 23, 5:07 PM EDT | Flash Flood Warning | TAE | Berrien, Colquitt, Cook, Irwin, Lanier, Lowndes and 1 more | 113 min |
| Aug 23, 5:07 PM EDT | Tornado Warning | TAE | Dougherty, Lee, Worth | 38 min |
| Aug 23, 6:09 PM EDT | Flash Flood Warning | TAE | Grady, Thomas | 2 hr |
| Aug 23, 6:19 PM EDT | Flash Flood Warning | TAE | Lee, Worth | 116 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.